Alert archive / South Dakota / Wind Advisories in 2016
Wind Advisory 12, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Oct 5, 2016, 2:37 AM CDT for 12 counties in South Dakota. It took effect at Oct 5, 2016, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2016, 2:37 AM CDT (07:37 UTC)
- In effect from
- Oct 5, 2016, 10:00 AM CDT
- Expired
- Oct 5, 2016, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Aberdeen, SD
Counties Brown County, SD, Campbell County, SD, Corson County, SD, Day County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 60 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 7.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -134 m²/s²
- 0-3 km storm-relative helicity
- -65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
726 WWUS73 KABR 050737 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 237 AM CDT WED OCT 5 2016 ...STRONG WEST WINDS TODAY... SDZ003-051700- /O.NEW.KABR.WI.Y.0012.161005T1500Z-161006T0000Z/ CORSON- INCLUDING THE CITY OF...WAKPALA 137 AM MDT WED OCT 5 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING. * TIMING...LATE MORNING THROUGH THE AFTERNOON * WINDS...OUT OF THE WEST WITH GUSTS OVER 45 MPH. * IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL CAUSE VERY HIGH FIRE DANGER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CONNELLY
4 follow-up statements
509 WWUS73 KABR 051601 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1101 AM CDT WED OCT 5 2016 SDZ004-005-009-010-060000- /O.EXA.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH 1101 AM CDT WED OCT 5 2016 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...LATE MORNING THROUGH THE AFTERNOON. * WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL CAUSE HIGH TO VERY HIGH FIRE DANGER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ003-060000- /O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ CORSON- INCLUDING THE CITY OF...WAKPALA 1001 AM MDT WED OCT 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...LATE MORNING THROUGH THE AFTERNOON. * WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL CAUSE VERY HIGH FIRE DANGER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
862 WWUS73 KABR 051739 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1239 PM CDT WED OCT 5 2016 SDZ006>008-011-015>017-060000- /O.EXA.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ BROWN-MARSHALL-ROBERTS-DAY-DEWEY-POTTER-FAULK- INCLUDING THE CITIES OF...ABERDEEN...BRITTON...SISSETON... WEBSTER...ISABEL...GETTYSBURG...FAULKTON 1239 PM CDT WED OCT 5 2016 /1139 AM MDT WED OCT 5 2016/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * TIMING...THROUGH THIS AFTERNOON. * WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL CAUSE MODERATE TO VERY HIGH FIRE DANGER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ004-005-009-010-060000- /O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS- INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH 1239 PM CDT WED OCT 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THROUGH THIS AFTERNOON. * WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL CAUSE HIGH TO VERY HIGH FIRE DANGER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ003-060000- /O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ CORSON- INCLUDING THE CITY OF...WAKPALA 1139 AM MDT WED OCT 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...THROUGH THIS AFTERNOON. * WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL CAUSE VERY HIGH FIRE DANGER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
044 WWUS73 KABR 052016 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 316 PM CDT WED OCT 5 2016 SDZ004>006-009-010-015>017-060430- /O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ /O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- INCLUDING THE CITIES OF...HERREID...EUREKA...ABERDEEN... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON 316 PM CDT WED OCT 5 2016 /216 PM MDT WED OCT 5 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY. * TIMING...STRONG WINDS THROUGH THIS AFTERNOON. FROST POSSIBLE LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN DIMINISHING AFTER SUNSET. * TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SDZ003-060430- /O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ /O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ CORSON- INCLUDING THE CITY OF...WAKPALA 216 PM MDT WED OCT 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY. * TIMING...STRONG WINDS THROUGH THIS AFTERNOON. FROST POSSIBLE LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN DIMINISHING AFTER SUNSET. * TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SDZ033>036-060430- /O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ STANLEY-SULLY-HUGHES-HYDE- INCLUDING THE CITIES OF...MISSION RIDGE...ONIDA...PIERRE... HIGHMORE 316 PM CDT WED OCT 5 2016 /216 PM MDT WED OCT 5 2016/ ...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY. * TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SDZ007-008-011-060000- /O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ MARSHALL-ROBERTS-DAY- INCLUDING THE CITIES OF...BRITTON...SISSETON...WEBSTER 316 PM CDT WED OCT 5 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...STRONG WINDS THROUGH THIS AFTERNOON. * WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN DIMINISHING AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TMT
650 WWUS73 KABR 060006 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 706 PM CDT WED OCT 5 2016 SDZ003>006-009-010-015>017-060815- /O.EXP.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ /O.CON.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK- INCLUDING THE CITIES OF...WAKPALA...HERREID...EUREKA...ABERDEEN... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON 706 PM CDT WED OCT 5 2016 /606 PM MDT WED OCT 5 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY... ...WIND ADVISORY HAS EXPIRED... * TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SDZ007-008-011-060115- /O.EXP.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/ MARSHALL-ROBERTS-DAY- INCLUDING THE CITIES OF...BRITTON...SISSETON...WEBSTER 706 PM CDT WED OCT 5 2016 ...WIND ADVISORY HAS EXPIRED... GENERALLY SPEAKING...WIND SPEEDS AND GUSTS ARE ON THE DOWNWARD TREND. THERE COULD BE A FEW MORE INSTANCES OVER THE NEXT COUPLE OF HOURS WHERE GUSTS OF 35 TO 40 MPH ARE OBSERVED...BUT OVERALL THE POTENTIAL FOR WIDESPREAD ADVISORY STRENGTH WINDS IS NO MORE. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ SDZ033>036-060815- /O.CON.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/ STANLEY-SULLY-HUGHES-HYDE- INCLUDING THE CITIES OF...MISSION RIDGE...ONIDA...PIERRE... HIGHMORE 706 PM CDT WED OCT 5 2016 /606 PM MDT WED OCT 5 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM CDT /9 AM MDT/ THURSDAY... * TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Oct 5, 12:39 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Oct 5, 12:39 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion...UPDATED National Weather Service Aberdeen SD 1239 AM CDT WED OCT 5 2016 .UPDATE... Issued at 829 PM CDT TUE OCT 4 2016 No changes planned to the tonight period forecast. Min temp forecast is holding right now, and the rain shield, currently along and east of interstate 29, continues to slowly shift east over time. There's some concern that places currently receiving rainfall may end up fogging in by morning if skies can clear off and if winds go light and variable within this slow to move out surface trof over far eastern South Dakota. For now, content to just monitor obs/webcams/fog product satellite imagery for this fog potential as the night wears on. UPDATE Issued at 614 PM CDT TUE OCT 4 2016 See below for an updated aviation forecast discussion. && .SHORT TERM...(This Evening through Thursday Night) Issued at 337 PM CDT TUE OCT 4 2016 Large upper level low pressure area centered over eastern MT and its associated surface low pressure area will lift northeast into Canada and slowly weaken over the next few days. For tonight, a short wave trough will lift northeast across eastern SD. The forcing with this along with a surface front will keep showers and storms moving from south to north across our eastern CWA through the evening hours. Already have in high pops for this region. Very little instability across the eastern CWA along with cool temperatures, therefore dont expect any severe weather with this activity. Otherwise, cool and dry Canadian air will be flowing into the region through Thursday night as high pressure builds in from the north. After the rainfall ends this evening in the east, the only next chance of rain showers will be along our far southern and southeast parts of the cwa on Thursday and Thursday evening. Also, added in some patchy fog southeast in the cwa later tonight. Highs will only reach the 50s on Thursday. Expect mostly sunny skies on Wednesday with mostly cloudy skies on Thursday. As the showers move east, the clouds decrease, and winds fall off, temperatures are expected to fall to freezing or below by Friday morning with lows mainly around 30 degrees. .LONG TERM...(Friday through Tuesday) Issued at 337 PM CDT TUE OCT 4 2016 Cool Canadian high pressure will be building south into the area on Friday. Highs are only expected to be in the upper 40s to low 50s on Friday. As this high settles over the region Friday night, the coldest temps of this cool snap are expected. MEX guidance continues to come in a bit cooler and favored this guidance for the low forecast. Collaborated with other offices as a "target of opportunity" and dropped lows a few degrees, more towards MEX guidance values. This will have to be preserved during the next several forecast cycles as it appears SuperBlend is a bit too warm. Of course, this all depends on the right radiational cooling conditions setting up so will have to monitor this as well and see which way the forecast numbers will trend. Used forecast builder to preserve patchy/areas/widespread frost wording to coincide with hourly temps. Otherwise, it appears the extended forecast is mainly a dry one. Cool temperatures Friday and Saturday will give way to moderating temps by Sunday and into early next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 1239 AM CDT WED OCT 5 2016 VFR is expected as a prevailing condition over the next 24 hours. One thing worth watching for late tonight is fog potential, especially at the KATY terminal, given the amount of water put into the ground/near surface boundary layer. If skies go partly/mostly clear and surface winds go light west-southwesterly or calm, there could be some ground fog around by morning. For now, will monitor for this potential. && .ABR Watches/Warnings/Advisories... SD...NONE. MN...NONE. && UPDATE...Dorn SHORT TERM...Mohr LONG TERM...TMT AVIATION...Wise
Hazardous weather outlook, Oct 4, 3:53 AM CDT, 22 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 353 AM CDT TUE OCT 4 2016 SDZ003>005-009-010-015>017-033>037-045-048-051-050900- CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 353 AM CDT TUE OCT 4 2016 /253 AM MDT TUE OCT 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HARD FREEZE IS POSSIBLE BOTH THURSDAY NIGHT AND AGAIN ON FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ039-046-SDZ006>008-011-018>023-050900- TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- 353 AM CDT TUE OCT 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY ALONG AND EAST OF THE JAMES VALLEY. THE THUNDERSTORM RISK INCLUDES THE LOW CHANCE FOR AN ISOLATED...BRIEF...WEAK TORNADO ALONG WITH ISOLATED STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HARD FREEZE IS POSSIBLE BOTH THURSDAY NIGHT AND AGAIN ON FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 3:16 PM CDT | Frost Advisory | ABR | Brown, Campbell, Corson, Dewey, Edmunds, Faulk and 7 more | 19 hr |
Nearby
Wind Advisories in South Dakota, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.